Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 26, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 2, 2009, 5:17 AM CDT for 19 counties in Texas. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 2, 2009, 5:17 AM CDT (10:17 UTC)
- Expired
- Apr 2, 2009, 4:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 5:40 AM CDT | NON-TSTM WND GST 61 | Snyder, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.3 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5860 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 021017 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 517 AM CDT THU APR 2 2009 ...RED FLAG WARNING IN EFFECT UNTIL 4 PM CDT FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS FOR WINDY CONDITIONS...LOW RH AND VERY HIGH TO EXTREME FIRE DANGER... ...FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FOR VERY DRY AIR...VERY WINDY CONDITIONS AND VERY HIGH TO EXTREME FIRE DANGER... ...FIRE WEATHER WATCH IS IN EFFECT SATURDAY FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS FOR VERY WINDY CONDITIONS...VERY LOW RH AND EXTREME FIRE DANGER... .CRITICAL FIRE WEATHER CONDITIONS WERE ALREADY OCCURRING OVER PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS EARLY THIS MORNING. SINCE WINDY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE MORNING...EXPECT CRITICAL FIRE WEATHER CONDITIONS TO OCCUR OVER MUCH OF THE REST OF THE AREA AS RH/S DROP TO THE 10 TO 15 PERCENT RANGE...AND BEFORE WINDS DECREASE THIS AFTERNOON. RECOVERY TONIGHT WILL BE POOR TO FAIR WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FRIDAY AFTERNOON. RECOVERY MAY RISE TO FAIR TO GOOD AREAWIDE FRIDAY NIGHT. HOWEVER...A DANGEROUS FIRE WEATHER DAY IS EXPECTED AREAWIDE SATURDAY DUE TO VERY WINDY CONDITIONS...VERY LOW RH AND EXTREME FIRE DANGER. NMZ114-115-TXZ258-022100- /O.NEW.KMAF.FW.W.0026.090402T1017Z-090402T2100Z/ /O.NEW.KMAF.FW.A.0028.090404T1600Z-090405T0100Z/ /O.CON.KMAF.FW.A.0027.090403T1800Z-090404T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 417 AM MDT THU APR 2 2009 ...RED FLAG WARNING IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM SATURDAY MORNING THROUGH SATURDAY EVENING. RELATIVE HUMIDITIES OF 10 TO 15 PERCENT...20 FOOT WEST TO NORTHWEST WINDS OF 20 MPH OR HIGHER...AND VERY HIGH TO EXTREME FIRE DANGER WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS IN THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS TODAY. SIMILAR CONDITIONS ARE EXPECTED AGAIN FRIDAY AFTERNOON...BUT POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY. VERY WINDY CONDITIONS WILL COMBINE WITH VERY LOW RH AND EXTREME FIRE DANGER SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ045>048-050>053-057>063-067>070-074-075-079>082-022100- /O.NEW.KMAF.FW.W.0026.090402T1017Z-090402T2100Z/ /O.NEW.KMAF.FW.A.0028.090404T1600Z-090405T0100Z/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- 517 AM CDT THU APR 2 2009 ...RED FLAG WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. 20 MPH SUSTAINED 20 FOOT WINDS WILL COMBINE WITH DRY AIR OVER THE AREA AND RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY. MINIMUM RHS WILL DROP TO 10 TO 15 PERCENT FRIDAY...BUT WINDS ARE EXPECTED TO STAY BELOW 20 MPH. SATURDAY WILL BE A POTENTIALLY DANGEROUS FIRE WEATHER DAY ACROSS THE AREA. VERY WINDY CONDITIONS WILL COMBINE WITH VERY LOW RH AND EXTREME FIRE DANGER SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
1 follow-up statement
000 WWUS84 KMAF 022007 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 307 PM CDT THU APR 2 2009 ...RED FLAG WARNING IN EFFECT UNTIL 4 PM CDT FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS FOR BREEZY CONDITIONS...LOW RH AND VERY HIGH TO EXTREME FIRE DANGER... ...FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS AND PERMIAN BASIN FOR DRY AIR...WINDY CONDITIONS AND VERY HIGH TO EXTREME FIRE DANGER... ...FIRE WEATHER WATCH IS IN EFFECT SATURDAY FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS FOR VERY WINDY CONDITIONS...VERY LOW RH AND EXTREME FIRE DANGER... .CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THE REMAINDER OF THE AFTERNOON ACROSS ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS IS POSSIBLE BY SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING ACROSS THE GUADALUPE MOUNTAINS...THE SOUTHEAST NEW MEXICO PLAINS...THE UPPER TRANS PECOS AND THE PERMIAN BASIN AS A NEW SURFACE TROUGH FORMS. AN EXTREMELY CRITICAL FIRE WEATHER DAY IS POSSIBLE AREAWIDE SATURDAY DUE TO VERY WINDY CONDITIONS...VERY LOW RELATIVE HUMIDITY AND EXTREME FIRE DANGER. TXZ045>048-050>053-057>063-067>070-022130- /O.EXB.KMAF.FW.A.0027.090403T1800Z-090404T0200Z/ /O.CON.KMAF.FW.W.0026.000000T0000Z-090402T2100Z/ /O.CON.KMAF.FW.A.0028.090404T1600Z-090405T0100Z/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN- 307 PM CDT THU APR 2 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. RELATIVE HUMIDITIES OF 15 PERCENT...20 FOOT WEST TO NORTHWEST WINDS OF 20 MPH OR HIGHER...AND VERY HIGH TO EXTREME FIRE DANGER WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS IN THE PERMIAN BASIN THROUGH THIS AFTERNOON. ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS IS POSSIBLE AGAIN FRIDAY AFTERNOON AND EARLY EVENING. A MORE DANGEROUS FIRE WEATHER CONDITION IS EXPECTED SATURDAY. VERY WINDY CONDITIONS WILL COMBINE WITH VERY LOW RH AND EXTREME FIRE DANGER SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ114-115-TXZ258-022130- /O.EXT.KMAF.FW.A.0027.090403T1800Z-090404T0200Z/ /O.CON.KMAF.FW.W.0026.000000T0000Z-090402T2100Z/ /O.CON.KMAF.FW.A.0028.090404T1600Z-090405T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 207 PM MDT THU APR 2 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... ...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. RELATIVE HUMIDITIES OF 10 TO 15 PERCENT...20 FOOT WEST TO NORTHWEST WINDS OF 20 MPH OR HIGHER...AND VERY HIGH TO EXTREME FIRE DANGER WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS IN THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS TODAY. SIMILAR CONDITIONS ARE EXPECTED AGAIN FRIDAY AFTERNOON...BUT POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY. VERY WINDY CONDITIONS WILL COMBINE WITH VERY LOW RH AND EXTREME FIRE DANGER SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ074-075-079>082-022130- /O.CON.KMAF.FW.W.0026.000000T0000Z-090402T2100Z/ /O.CON.KMAF.FW.A.0028.090404T1600Z-090405T0100Z/ DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL- 307 PM CDT THU APR 2 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. 20 MPH SUSTAINED 20 FOOT WINDS WILL COMBINE WITH DRY AIR OVER THE AREA AND RESULT IN CRITICAL FIRE WEATHER CONDITIONS THROUGH THE AFTERNOON. SATURDAY WILL BE A POTENTIALLY DANGEROUS FIRE WEATHER DAY ACROSS THE AREA. VERY WINDY CONDITIONS WILL COMBINE WITH VERY LOW RH AND EXTREME FIRE DANGER SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 2, 3:49 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 2, 3:49 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
349 AM CDT THU APR 2 2009
.UPDATE...
UPDATE TO ISSUE ANOTHER HIGH WIND WARNING.
&&
.DISCUSSION...
A POTENT CUTOFF LOW CONTINUES TO WREAK HAVOC WITH THE FORECAST...AND
OVER THE FORECAST AREA EARLY THIS MORNING. APPARENTLY THE
SUBSIDENCE IS GREAT ENOUGH AT THE BASE OF THIS UPPER LOW TO MIX
STRONGER WINDS ALOFT DOWN TO THE SURFACE. THIS ALONG WITH THE TIGHT
SURFACE PRESSURE GRADIENT WAS RESULTING IN 40+ MPH SUSTAINED WINDS
AND GUSTS OVER 60 MPH OVER LEA COUNTY IN SOUTHEAST NEW MEXICO AND IN
PORTIONS OF THE SOUTHWEST TEXAS PANHANDLE. AS THE CUTOFF LOW MOVES
SOUTHEAST WITH TIME...EXPECT TO SEE SIMILAR WINDS MATERIALIZE ACROSS
THE UPPER TRANS PECOS...PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS. THEREFORE...WILL ISSUE ANOTHER HIGH WIND WARNING FOR THESE
COUNTIES UNTIL 02/15Z. THIS HIGH WIND WARNING MAY HAVE TO BE
EXTENDED...IF NOT PUSHED FURTHER SOUTH WITH TIME. WILL START WITH
THIS AREA AND SEE IF THESE WINDS DUE SHIFT SOUTH AS EXPECTED.
AS FAR AS THE MOUNTAINS...WINDS HAVE LULLED THERE BUT PROGS
INDICATE MID LEVEL WINDS INCREASING THROUGH 2/12Z. SINCE
SUBSIDENCE WILL INCREASE ACROSS THE GUADALUPES...THEN DAVIS
MOUNTAINS WITH TIME THINK WINDS WILL AGAIN INCREASE THERE. AN
UPDATE WILL FOLLOW SHORTLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 69 42 83 54 / 0 0 0 0
CARLSBAD NM 74 44 83 52 / 0 0 0 0
DRYDEN TX 80 48 88 57 / 0 0 0 0
FORT STOCKTON TX 75 49 90 59 / 0 0 0 0
GUADALUPE PASS TX 68 47 76 50 / 0 0 0 0
HOBBS NM 71 41 83 50 / 0 0 0 0
MARFA TX 70 35 80 42 / 0 0 0 0
MIDLAND INTL AIRPORT TX 70 43 84 53 / 0 0 0 0
ODESSA TX 70 44 85 54 / 0 0 0 0
WINK TX 74 43 88 54 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING
ZONES... CENTRAL LEA COUNTY...GUADALUPE MOUNTAINS OF EDDY
COUNTY...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
WIND ADVISORY UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING
ZONES... EDDY COUNTY PLAINS.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
PLAINS/BLM ROSWELL/LNZ.
TX...HIGH WIND WARNING UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING FOR
THE FOLLOWING ZONES... ANDREWS...BORDEN...CRANE...
DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...GAINES...
GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...LOVING...
MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...
WARD...WINKLER.
WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES... PECOS...REEVES COUNTY AND UPPER TRANS PECOS...
TERRELL.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS.
&&
67/21Hazardous weather outlook, Apr 2, 2:21 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 221 AM CDT THU APR 2 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-030730- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 221 AM CDT THU APR 2 2009 /121 AM MDT THU APR 2 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG WESTERLY WINDS OF 40 TO 55 MPH AND GUSTS AROUND 70 MPH WILL AFFECT THE GUADALUPE AND DAVIS MOUNTAINS OVERNIGHT. A HIGH WIND WARNING REMAINS IN EFFECT FOR BOTH AREAS THROUGH TONIGHT INTO EARLY THURSDAY MORNING. NORTHWEST WINDS OF 25 TO 35 MPH WILL PERSIST OVER THE SOUTHEAST NEW MEXICO PLAINS...PERMIAN BASIN...WESTERN LOW ROLLING PLAINS AND LOWER TRANS PECOS EARLY THIS MORNING. A WIND ADVISORY IS IN EFFECT FOR ALL OF THESE AREAS UNTIL 7 AM CDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE WEATHER CONDITIONS COULD AFFECT THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FRIDAY...WITH AN EXTREMELY CRITICAL FIRE WEATHER DAY POSSIBLE AREAWIDE SATURDAY. HIGH WINDS COULD ALSO OCCUR IN THE GUADALUPE AND DAVIS MOUNTAINS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 11:12 PM CDT | Wind Advisory | MAF | Crane, Ector, Glasscock, Loving, Midland, Pecos and 4 more | 11 hr |
| Apr 2, 5:17 AM CDT | Fire Weather Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 34 hr |
| Apr 2, 9:45 AM CDT | Wind Advisory | MAF | Borden, Glasscock, Howard, Mitchell, Reagan, Scurry | 3 hr |
| Apr 2, 3:44 PM CDT | High Wind Watch | MAF | 38 hr |
Nearby
Red Flag Warnings in Texas, 2009Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.